# SDR CALA2011111700747

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 65,721 hours, 14,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PAN GOUGED.  REMOVED AND REPLACED L-1 DOOR PAN P/N 141N6302-3 REF B757/200 S RM51-40-02 AND IPC 52-11-0.
